| Catalog Number |
919214A |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during pretest, sterile water can be poured in, but not all of it comes back when draining water from the foley catheter.They took out a new tray and dealt with the problem.Medicon syringe was used.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.Malfunction is not against a bd or bard product.This report is being submitted as additional information.The reported event was confirmed.Received 1 all silicone foley catheter with syringe.Verified material number 119314 and manufacturing lot number ngjr2164.Visual inspection noted no obvious observations.Using the returned syringe, the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the catheter rested with no leaks noted.Attempted to deflate balloon passively and only two (2) ml could be withdrawn with the returned syringe.Using the in-house luer lock syringe, deflated balloon passively in under three (3) minutes with no cuffing or leaks noted, returning 10ml of solution.The complaint is against the syringe.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Correction: d,e,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description